The majority of headaches disappear by themselves and aren’t usually an indication of anything more serious.
However, they can also be persistent as research shows that 52 percent of sufferers are from them on a regular on a regular.
Many suffer from tension and migraine headaches as well, as evidenced by migraines and tension headaches being among the top causes of pain. Global Burden of Disease Study 2013 naming migraines as just one of eight medical conditions that cause more than 10% of the world’s population.
Britain’s National Health Service says one out of five women, and about one-in-15 men suffer from migraines.
Experts have warned that migraines and headaches may be caused by exactly the same substance that people use to eliminate these headaches that is painkillers.
Doctor. Mark Porter said the phenomenon is referred to as “medication-overuse headache (MOH)” and, while it’s possible for anyone to experience this, he noted that it is most prevalent among women who are in their 30s and 40s.
In the Times He stated that the policy is the use of commonly used painkillers like ibuprofen, paracetamol (acetaminophen) and codeine.
He added that they could relieve headaches as well as cause them and can cause headaches, causing more symptoms for many sufferers.
“The most famous story tells of people who begin taking paracetamol in the course of a migraine or tension headache, and eventually, they’ll need it throughout the month.
“The headache usually occurs when you wake up and initially, it responds well to painkillers, however the effects fade after a while and the person will take more pills,” he explained.
Porter explained that MOH is believed to be related to brain chemistry and related to disorders like anxiety and depression.
He also said that the cause may be genetic however, whatever the reason behind your headaches, stopping painkillers could lead to the headaches becoming less severe.
He also said: “The first few weeks may be challenging. If the patient takes regular (daily in many instances) amounts of paracetamol or ibuprofen, as well as sumatriptan , a type of migraine medication These can usually be removed quickly.”
Porter stated that headaches are likely to be uncomfortable during the first 3 weeks after withdrawal, however, the following weeks, they will improve.
He advised that if someone who is taking a lot of painkillers they might prefer to stop taking the painkillers slowly.
For those who experience headaches regularly, Porter said alternative therapy is recommended alternatives, like low-dose antidepressants as well as beta blockers.
He also said that depression and anxiety must be treated as well, since these conditions can trigger headaches.
For the majority of people, headaches aren’t anything to be concerned about. Porter suggests that reducing painkillers can help.
He also said that headaches that are frequent might be a sign of something more serious, like a rise in tension in the skull, or brain tumors.
Porter suggests that if you are suffering from headaches along with weight loss, fever and muscle pains, you must consult your GP.
If you’re older than of 50 and have headaches that appear suddeny or is aggravated by coughing, it’s best to be seeking medical attention.
For people who are prone to headaches Porter suggested that they stay clear of the drug codeine, which he says is often the worst for those suffering from headaches.
This story first appeared in The Sun and was later republished here with permission.
We understand how important it is to choose a chiropractor that is right for you. It is our belief that educating our patients is a very important part of the success we see in our offices.